# SDR MWEA96153

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF LT WING SUSTAINED DAMAGE AFTER STRIKING VEHICLE JUST BEFORE PARKING AT JETWAY.  INSTALLED DOUBLER REPAIR IAW SRM 57-06, FIG 2.
